A 50-year-old member asked:
Does cholesterol medicine pravastatin make you gain weight?
2 doctor answers • 4 doctors weighed in
Cardiology 32 years experience
Not reported side ef: Interesting question. Not a reported side effect. A few studies have reported a decrease in androgen levels in both men and women on pravastatin. This could potentially lead to fat accumulation in the abdomen. I would however look for other more common causes and especially be sure to check the thyroid function.
6k viewsReviewed >2 years ago
Psychiatry 25 years experience
Potentially: Per Drugs.Com - weight gain or loss may occur in 1 to 10% of patients.
233 viewsAnswered >2 years ago
Last updated Apr 5, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.